# SDR QXEA0002237

- Difficulty date: August 3, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- Aircraft time: 30,474 hours, 36,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- STIFFENER ON FORWARD SIDE OF OBLIQUE FRAME 16-2, BETWEN STRINGERS 70R AND 71 IS BENT.  REPAIRED IAW HORIZON AIR EA 4-53-1297.
